Sinemet to Stalevo


#1
Hi, My OH was switched from Sinemet to Stalevo today, I don't know the strength yet as can't collect new meds till morning.
Was told by Neuro possible side effects could be diarrhea, which I hope won't happen.
I have also read that caution should be taken with Stalevo and Asthma, but Neuro has been told my OH has Asthma??? should i be concerned? or do Neuro's still prescribe knowing what they are doing (them being the experts I mean)? any advice greatly appreciated, love hols xxx

#2
hi stalevo is sinemet plus entacpone. there are warnings for asthma and sinmet but i couldn't find any warnings for entacapone alone. so as you oh has been taking sinemet without problems i presume (!) that the additiron of ancapatone isn't a risk as its the sinemet part of stavelo that is the risk.

#3
Thanks Turnip,
My oh has not had any problems with his sinemet plus which he has been on for a couple of months. I collected his Stalevo this morning, and like you say its the exact same as his Sinemet plus with an additional 200mg of entacapone. Thanks for the info Turnip its greatly appreciated, it puts our minds at rest, and after all his neuro knows he's asthmatic, but you can still be left so unsure at times.
Thanks again, love hols xxx